# SDR SWIA2020033049625

- Difficulty date: February 6, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY DOOR OPENING FWD RH STOP FITTING AT FS 364 IS CHAFED.        (C-CHECK)   RO:3/26/2020REMOVED CHAFED DOOR FITTING AND REPLACED WITH NEW DOOR FITTING IAW CRJ-200 SRM.
